Just looking for info on detox I've been doing 80-200mg a day of oxycontin for about three years now I've tried to stop many times but withdrawls are to bad I've just recently got chlonidine from my doctor and I've been taking .5mg three times a day but I'm still taking oxy but I've weened myself down to 30mg a day is it dangerous to be taking both it really helps cause I've never takin this little of oxy since I started. I've read that home dotox and I'll think I'll try that I've allready been taking all the vitamins and I think today I will try and stop completly thanks for the help and any info/help would be great wouldn't mind talking to someone who has beat this it really is the worst feeling you could imagine thanks and goodbye
I did the home detox coming off 120mg/day. I am on day 34 clean and feeling great. I was told to drink lots of water cause the diarrhea is going to rob your body of all that water. The vitamins help as well as baths with Epsoms salt. I was living on Pepto and Immodium AD, and I slept. The shakes and hot/cold flashes were going as well. Once I was finally able to get up and move somewhat I would try to walk. It was 4 days of hell, then the sickness started getting better. By day 7 I had no more headache, no body aches and my BM's were starting to come back.
Congrats on taking this step, its tough but trust me......its well worth it. You can do it, I might also suggest going to an NA meeting. I am still going 3 times a week and have begun working my steps. When I thought I couldn't take it anymore, I read the basic text. I found that what it said seemed to be speaking directly to me.
congratualtions!!! It is not gonna be easy and I know the easy thing to do wo uld be to go back, but once you get throught the first couple days or so you will start feeling a different kind of high, you will be high on life. It will be almost as if you are awaking from a long nap. You will be more aware and you will think more freely. Good luck to you and I wish you nothing but the best. Feel free to contact me anytime you want and We can help eachother. I have been Oxycontin free for 12 days now and things are really starting to come back into focus.
clonidine is a blood pressure med--you're supposed to take it after you stop the oxy, but if you are already taking it--check your b/p at least twice a day--especially if you run low. it can make you dizzy and very tired--drink lots of fluids! and immodium is not just for diarrhea--it helps all withdrawl symptoms because it is an opiate--it just doesn't cross the brain/blood barrier. only use it for a few days.
Just wanted to let you know that I take clonodine as well...with Oxy's. I'm tapering pretty fast, so the withdrawals are pretty bad, but clonodine really does help. I've heard of alot of people taking it with opiates (while they're tapering) cause it helps incredibly. In fact, it was my addiction doctor that prescribed it for me. As for the health risks (low blood pressure, dizzyness etc.), I've never had any problems, but it would be wise to check your BP just in case. It can't hurt, thats for sure.
As for Imodium - there is not an opiate in it. Not even close. Its has medicine in it that may act the same as an opiate (helps bound you up so the diarrhea stops) but there is definitely not an opiate in Imodium. During detox, its safe to take the reccomended dosage for 4 days, but be careful cause in time, your bowels will "need" Imodium/you'll be immune to it.
I agree - this is the worst feeling anyone could ever have to go through.
Take care everyone
Love and hugs,
Last edited by mod-anon; 06-21-2008 at 08:39 PM.
Reason: please stay on topic